Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Celexa SSRI Withdrawal..
    avatar
    missist posted:
    I had thought that the weird nightly episodes I was having were due to gabapentin--but... I think it may have actually been withdrawal from Celexa--an SSRI. I tried it but was not liking it--but the thing is--I had tried this before about a year ago.

    I think-- the weird zappy jolt I was getting and the strange waves of numbness-- which I had about a year ago and again just recently--

    Might actually have been from the same drug both times--just was reading an article about this as I found someone else who had the same symptoms and fibro, posted in a forum and figured out that it was likely her problem--she had forgotten to get her RX refilled due to a lot of stress.

    Anyhow--it makes sense cuz then it would be the same situation both times.

    I didn't like that drug a year ago & yet I did try it again this time, but after several weeks I switched to nortryptilene which seems better for me.

    so... the jolts and numming was worse at first and slowly better-- and I think it had run its course.

    I'm gonna try the gabapentin again and see if anything happens. Cuz--
    I'm getting more pain with out it and if it is ok, I want to use it.

    Also-- maybe re think the neurologist. we shall see..
    Mary
    Reply
     
    avatar
    Anon_10089 responded:
    Wow, that could be it. Those SSRI's and SNRI's can do funny things, especially in the withdrawal!
     
    avatar
    missist replied to Anon_10089's response:
    Well.. It could. But--inspite of my pretty theory there, I took the gabapentin last night and woke to that same thing again. So I have no idea what caused it last year as I wasn't using it then.

    I think if my brain were in a jar it would be labeled:
    Abby Normal.

    I give, perhaps that neurologist will know what to do with me?
    Mary


    Helpful Tips

    ~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
    Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
    Was this Helpful?
    489 of 564 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.